# SDR FDEA202002280392

- Difficulty date: February 26, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EA CRACK INDICATION FOUND APPROXIMATELY 0.1Ï¿½ IN LENGTH DURING HIGH FREQUENCY   EDDY CURRENT INSPECTION ON RIGHT HAND WING FIXED LEADING EDGE SLAT TRACK #10   INBOARD CUTOUT ( CORNER #13) AT XOS 657.  REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE SLAT TRACK #10 INBOARD   CUTOUT (CORNER #13) AT XOS 657 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
